ARMOUR THYROID

I have only be on Levothyroxine for short period of time but I already know that I am not able to take it.

It causes such strong stomach upset that despite trying hard I am not able to endure it.

The only other alternative is Armour thyroid ( or other desiccated thyroid hormone). My GP as many others wont prescribe it and I am looking for a doctor who does it.

I wonder if dr S does prescribe Armour ?. I guess if he prescribes it is a private prescription so it probably costs quite a lot of money?

I found few places online that sell it but the charges are not low so I do not know what to do...

I am losing my hope. I am giving up slowly. My health rapidly decreases.

I am booked for dr P, and despite the fact that he is a wonderful person, he is not medical doctor any more so he wont give me prescription either.

I do not know any more which doctor is better Dr P or Dr S...

I am so desperate that I think about the worse...

5 Replies

oldestnewest
  • buying NDT without a prescription or with a 'private' prescription is roughly the same price, I am talking about well known NDTs like Armour and Nature-Throid.

    Dr S can and does prescribe Armour/erfa/nature-throid, I was on 3.5 grains daily and that was costing me approx £35 monthly, not that bad for such daily dose.

    Others here on private prescription will be able to comment on more recent prices perhaps.

  • hi where can i get a prescription from

  • Hi

    I was wondering if you have tried liquid levothyroxine, levothyroxine suspension or perhaps Martindale's compounded levothyroxine (which contains T4 and only one filler)?

    All of these options are avaiable on the NHS - email me for details louise.warvill@thyroiduk.org

    Louise

  • Dear Louise, Please could you email me details of the liquid levothyroxine and the other types you mentioned? I saw your email on the site and although I have only recently started taking 50 mcg of levothyroxine I have had a sensitive stomach since taking it. My doctor says that she has never experienced any of her patients having stomach problems with it and it makes me feel I am imagining it!

    Kind regards,

    Rachel

  • Hi Rachel

    Wow! This is an old thread! LOL!

    You will need to email me, I'm afraid, I cannot attach here.. :)

    louise.warvill@thyroiduk.org

    L

    x

You may also like...